# SDR FDEA200912144464

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504633
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT NR 2 INBD SKIN SURFACE IS EXFOLIATED JUST FWD LWR OF PANEL 443 JL.  R & R STRUT NR 2 INBD SKIN PN 311N5046Y53 IAW DWG 311N5002 SH 14 REV E, AND SRM 51-40-02. CATEGORY "A", MAJOR REPAIR.
